Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have numbness on face, pain in head and feels like body moving with each heartbeat. What is going on?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
hi i have problem which is with each heartbeat my body moves i can see the motion of my body especially when i lay down , and together with that , i have numbness on face and pain on left side of my head although i made many MRIs and nothing was wrong.... please help me what does all that mean???
Posted Thu, 29 Nov 2012 in Hypertension and Heart Disease
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
A pulsatile feeling with every heart beat through your body is a normal variation and is commonly seen in thin built individuals. It can also be aggravated by anxiety, thyroid dysfunction and cardiac problems.
The numbness of the face with no documented nerve damage on MRI can be due to a mild Vitamin B 12 deficiency in the body. Starting with vitamin B complex and methylcobalamin supplements will help in relieving the symptoms.
The pain in the head restricted to one side only is commonly seen in migraine. It can also be related to sinusitis or tension headache. A thorough examination will help in detecting the exact cause.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Have numbness on face, pain in head and feels like body moving with each heartbeat. What is going on? 14 hours later
well dear doctor actually what i have is not a feeling of pulse NO, it is a real motion of my body especially my head with each heartbeat ,and this is destroying my life , but the problem is that when i am walking i don't feel like that i feel that only when i am at rest, this is even affecting my balance as i am off balance when this happens i mean when my body moves with each heartbeat together with that i have the off balance thing and the numbness so what i mean is that either it comes all together or i have no symptoms at all, so moving of body with each heartbeat and numbness in my face and off balance and pain in left side of head and also a fine tremor in my hands , so these symptoms either come together or no one of them comes. please help me dear doctor tell me where to and how to do the necessary test as i am new in the states and i don't have insurance and no medical aid only cash but all the places are very expensive so please if you could help me with your advice on where and what to do .thanks again
Answered by Dr. Praveen Tayal 1 hour later
Thanks for writing again.
The symptoms you describe are likely to be related to a nerve related problem. Getting yourself evaluated from a neurologist will be most helpful. Most of the times electrolyte imbalances and Vitamin B 12 deficiency is responsible for such feelings.
Meanwhile you can start taking methylcobalamin and Vitamin B complex supplements for two weeks and see if there is any improvement.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor